Jump to content


Poor Health Care


moll 61
style="text-align: center;">  

Thread Locked

because no one has posted on it for the last 4077 days.

If you need to add something to this thread then

 

Please click the "Report " link

 

at the bottom of one of the posts.

 

If you want to post a new story then

Please

Start your own new thread

That way you will attract more attention to your story and get more visitors and more help 

 

Thanks

Recommended Posts

Like many people I am so used to trusting the care we get off of the NHS, however recently I have found the care at my local hospital and health centre to say the least frustrating.

 

I am 52 an ex smoker non drinker and not overweight.

 

Originally diagnosed with Prolapsed disc, whilst having blood tests on inflammatory markers, it was discovered I had high cholesterol. I was prescribed with Simvastatin. My blood pressure was also high, so was also prescribed Rampiril.

Another condition also came to light which was underactice thyroid and was prescribed Levothyroxine.

 

Within a few weeks I started to get bad headaches in the Temple area jaw and neck. Was put on Prednisolone. when I put in my repeat prescription the Prednislone was not in and I ended up in A&E due to Addisons crisis, at the time I was withdrawing from Tramadol from my prolapsed disc episode and was pumped full of opiates. it was only when i went back to the doctors that I was told I should not have stopped the Predenisolone abruptly, told him I hadnt done this voluntarily that my prescription had not been issued.

I had a biopsy for Temporal Arteritis, at the time of the biopsy on the temporal artery I was told as I was on Prednisolone it may not show anything!

My urine sample showed high glucose levels and trace blood in urine.

 

Now to top it all last Wednesday I was diagnosed as type 2 diabetic.

 

Seeing 3 different doctors (no continuity at health centre) each asked if I was diabetic, I told them I did not know. It was only when i demanded (politely) to be tested was it diagnosed.

 

Non of my medications have been reviewed since October.

 

can any of these contributed to the onset of diabetes?

The side effects appear to antogonise some other conditions

had to have 2 weeks off work, due back at doctors on Monday also due back at work. What should i do, mood swings are worse as it affects family and friends and clients at work.

 

any ideas on how to proceed or any advice Please as I'm extremely frustrated with a) Health

b) ammount of medication I am on

c) non communication to me or between doctors

 

Thank you

Link to post
Share on other sites

Hi moll61.Your medication needs a full review by your doctor on Monday to include what you have been taking, what you are on now and the effects they are having on you.Write down a list of questions and make sure that you get them all answered, and are clear of the answers, before you leave the surgery.Explain that this is all very frustrating for you and you may come away from the surgery with a clearer mind.Best of luck x

Keep up the fight against Bank Charges.

 

 

Got Debt problems?

Don't panic, put the kettle on and read this

 

:-) Everything I write comes from my heart and head! The large filling cabinet that is my knowledge of life, however warped that may be!! :-)

 

<<< Please tickle my star!! if I have managed to help you or just made you chuckle!

Link to post
Share on other sites

The steroids can create "impaired glucose tolerance", and you should ask them if it would be worth reassesing you for the diagnosis of diabetes once you are off steroids (if your 'diabetes' doesn't predate the steroids).

Link to post
Share on other sites

I understand that Statins can cause problems and are not quite the wonder drug that they were originally thought to be, to be honest there seem to be very few people who dont have high cholesterol, is it really high or just a bit. Is your blood pressure alaways high has it been checked regularly and have you always suffered from it. it can vary I understand that they can use a bigger cuff which willn give a lower reading

If I have been of any help, please click on my star and let me know, thank you.

Link to post
Share on other sites

Have made a long list of questions to ask re effects of medication.

No history of high blood pressure, though was going through a stressful time when it was taken.

cholesterol was 6.4 but has gone up to 7.2 since stopping statins due to cramps in my calves and left leg feeling like I had done a cross country run over a wet ploughed field (really tired after about 20 yards). Not changed since stopping statins though.

Already lost 4lbs since Wednesday due to low carb and sugar diet. But sure this will improve when I know what I can and can't eat.

being ultra cautious at mo.

 

Many thanks for your quick replies.

Link to post
Share on other sites

Just a point, but if your low thyroid is now being properly treated your blood pressure should have come down anyway.

 

I was being treated for extremely high blood pressure but as soon as they treated the low thyroid my blood pressure went back to normal.

RMW

"If you want my parking space, please take my disability" Common car park sign in France.

Link to post
Share on other sites

  • Recently Browsing   0 Caggers

    • No registered users viewing this page.

  • Have we helped you ...?


×
×
  • Create New...